On the uniform paracompactness
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 319-328
@article{RSMUP_1984__72__319_0,
     author = {Marconi, Umberto},
     title = {On the uniform paracompactness},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {319-328},
     zbl = {0566.54013},
     mrnumber = {778348},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__319_0}
}
Marconi, Umberto. On the uniform paracompactness. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 319-328. http://www.numdam.org/item/RSMUP_1984__72__319_0/

[C] H. Corson, The determination of paracompactness by uniformities, Amer. J. Math., 80 (1958), pp. 185-190. | MR 94780 | Zbl 0080.15803

[D] C.H. Dowker, On countably paracompact spaces, Canad. J. of Math., 3 (1951), pp. 219-224. | MR 43446 | Zbl 0042.41007

[Du] J. Dugundij: Topology, Allyn and Bacon, Inc. (1966). | MR 193606 | Zbl 0397.54003

[F] J. Fried -Z. Frolik, A characterization of uniform paracompactness (1982), to appear. | MR 715882 | Zbl 0542.54024

[Ha] A. Hayes, Uniformities with totally ordered basis have paracompact topologies, Proc. Cambr. Phil. Soc., 74 (1973), pp. 67-68. | MR 315664 | Zbl 0268.54027

[H1] A. Hohti, On uniform paracompactness, Ann. Acad. Sc. Fenn., ser. A, Math. Diss., 36 (1981). | MR 625526 | Zbl 0502.54021

[H 2] A. Hohti, A theorem on uniform paracompactness (1981), to appear. | MR 625526 | Zbl 0491.54023

[I] J.R. Isbell, Uniform spaces, Math. Surveys n. 12, Amer. Math. Soc., Providence, Rhod Island (1964). | MR 170323 | Zbl 0124.15601

[K] A. Kucia, On coverings of a uniformity, Coll. Math., 27 (1973), pp. 73-74. | MR 362237 | Zbl 0255.54021

[M1] K. Morita, Paracompactness and product spaces, Fund. Math., 50 (1962), pp. 223-236. | MR 132525 | Zbl 0099.17401

[M2] K. Morita, Note on paracompactness, Proc. Jap. Acad. 37 (1961), pp. 1-3. | MR 140078 | Zbl 0099.17402

[M3] K. Morita, Cech cohomology and covering dimension for topological spaces, Fund. Math., 87 (1975), pp. 31-52. | MR 362264 | Zbl 0336.55003

[P] J. Pelant, Cardinal reflections and point character of uniformities-counterexamples, Seminar Uniform spaces (1973-74), Prague, pp. 49-158. | Zbl 0326.54020

[R] M.D. Rice, A note on uniform paracompactness, Proc. Amer. Math. Soc. 62.2 (1977), pp. 359-362. | MR 436085 | Zbl 0353.54011

[Sc] E.V. Scepin, On a problem of Isbell, Soviet Math. Dokl., 16 (1975), pp. 685-687. | MR 380743 | Zbl 0321.54016

[Sm] Smith, Refinements of Lebesgue covers, Fund. Math., 70 (1971), pp. 1-6. | MR 283753 | Zbl 0212.27202

[T] H. Tamano, On paracompactness, Pacific J. Math., 10 (1960), pp. 1043-1047. | MR 124876 | Zbl 0094.35403

[V] G. Vidossich, A note on cardinal reflections in the category of uniform spaces, Proc. Amer. M. S., 23 (1969), pp. 55-58. | MR 263017 | Zbl 0181.25901